RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pastukhov, Il'ya A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:88
Abstract pages:234
Full texts:48
References:27

http://www.mathnet.ru/eng/person60313
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. I. V. Konnov, I. A. Pastukhov, “A method for solving a general multi-valued complementarity problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 2,  46–53  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:2 (2011), 39–45  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020